# SDR TRAX200800360

- Difficulty date: February 29, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 10,347 hours, 6,719 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Brake Overheat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BRAKE OVHT MSG EMERGENCY IN FLIGHT AT FL 340 C/W QRH ALL INDICATIONS NORMAL.  REOCCURRED APPROX 15 MINS LATER AGAIN FOLLOWED QRH ALL IND RET TO NORMAL BUT LEFT GEAR DOWN AND RET TO ATL.  AIRCRAFT RETURNED BACK TO ATL AFTER T/O, EMERGENCY DECLARED.
